Journal of Applied Mathematics and Physics

Vol.2 No.11(2014), Paper ID 50960, 6 pages

DOI:10.4236/jamp.2014.211111

 

A Particle Method for the b-Equation

 

Zhiqiang Xing, Yong Duan, Huiyuan Wu

 

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China
School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China
School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China

 

Copyright © 2014 Zhiqiang Xing, Yong Duan, Huiyuan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Xing, Z. , Duan, Y. and Wu, H. (2014) A Particle Method for the b-Equation. Journal of Applied Mathematics and Physics, 2, 981-986. doi: 10.4236/jamp.2014.211111.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.